# SDR 3EJA20250616325

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N827JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605116
- System (JASC): 3110 · Instrument Panel
- Part: Pointer
- Part number: 66610426
- Condition: Out Of Position
- Location: Trim Indicator
- Part time: 13,360 hours, 9,205 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

27 AIRCRAFT REQUIRED FULL NOSE DOWN TRIM TO MAINTAIN CONTROL IMMEDIATELY AFTER TAKE OFF, POWER AT IDLE AND SPEED 160-170 FLAPS UP TO HAVE CONTROL. REINDEXED ELEVATOR TRIM POINTER AND VERIFIED PROPER TRIM TAB DEFECTIONS AT THE SPECIFIC INDICATOR POSITIONS. DEFLECTIONS AND POINTER OPS CHECK GOOD. IAW CE560XL M/M CH. 27-32-01 AND CE560XL M/M 27-31-00.
